# SDR FDEA202306121104

- Difficulty date: June 12, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300*
- Aircraft serial: 581
- Aircraft time: 55,203 hours, 29,411 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: A5527605500045
- Part serial: CG1135
- Condition: Unknown
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT ASSESSMENT : EXISTING COMPOSITE REPAIR FOUND ON LH ELEVATOR LWR   SKIN AT ER2 18", T/E-6" POSITION COMPLIED WITH ATTACHMENT B OF EO:E6-5100-7-5000 D7 PT1, TITLE:STRUCTURES-REPAIR   CATALOG-A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE CURRENT WITH FAA APPROVED   DATA:A300-600 SRM 55-21-12-201,CONFIG-2,PARA.5.J,PAGE 266~267,FIG.212,SHEET 3,THIS REPAIR   IS CLASSIFIED AS A MAJOR CATEGORY B REPAIR  "MAJOR REPAIR"
